MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. NEUROMEND; COLLAGEN NERVE WRAP

COLLAGEN MATRIX, INC. NEUROMEND; COLLAGEN NERVE WRAP
Model Number CNW4025
Medical Device Problem Code Failure to Fold (1255)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the production records confirmed that the product met release criteria.Additional inspection and testing of the reserve samples was found to be conforming and met release criteria.Product testing did not re-produce the "horse shoe" shape non-conformance observed by the clinician.The product instructions for use indicate that "if there is no overlap and edges are approximated, the slit may be closed with a running suture".
 
Event or Problem Description
It was reported by the clinician that during the nerve repair procedure, the product would not wrap together as intended and would only form a "horse shoe" shape.The clinician decided to use another product and the procedure was successfully completed with a 15-20 minute surgical delay.No further information is available due to hospital policy.

Brand Name
NEUROMEND
Common Device Name
COLLAGEN NERVE WRAP
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key8500782
Report Number2249852-2019-00010
Device Sequence Number1884699
Product Code JXI
UDI-Device Identifier00813954020129
UDI-Public00813954020129
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberCNW4025
Device Lot Number1801182032
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2019
Initial Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;